Coming off Lorazepam

I've been fairly well for some time psychologically and haven't felt the need to post for a while here. However I've been on 1mg of Lorazepam for about 6 months taken at night and have now run out and can't get any more from my online source. My GP won't prescribe them. I have supplemented them with a small dose of Zopiclone to reduce the withdrawal symptoms and with the intent to come off completely, but this morning I feel low and have woken early feeling anxious. Not sure how I'm going to feel in a few days time and that really worries me. I don't want to plunge into a depressive hole again. Several negative things have happened in the past week which hasn't helped. Has anyone else had big issues from withdrawal of a benzo or similar?

1 Reply

oldestnewest
  • I hope I say this right so it sounds understanding and supportive rather than critical... but I believe that your fear of withdrawal is a much bigger problem than what could be caused by stopping the Lorazepam... Sometimes our fearful, repeated thoughts are our worst enemy (speaking from experience! :) ) I have taken .5 mg of Lorazepam off and on for a couple of years... and sometimes I don't take it for days...and have NO unusual side effects... You might try some homeopathics... Kali Phos, Argentum Nitricum... or Calms by Hylands... and another good one is Sedalia... They certainly won't hurt you!! so that is a relief in and of itself. Good luck to you, I know you will be alright. Take good care! <3

    BettyA

You may also like...